# SDR DLL10952276

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Condition: Failed
- Location: Lt Mlg
- Component: 48385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROLL INTO LETTER CHECK INSPECTION, FOUND METAL BETWEEN NR 2F WHEEL AND BRAKE ASSY.  UPON FURTHER INVESTIGATION FOUND INNER AND OUTER WHEEL BEARING DISINTEGRATED AND INNER BEARING RACE SEIZED ON AXLE.  AXLE WAS FOUND DAMAGED AND WAS REPLACED PER MM.
